MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM 1; PLATE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM 1; PLATE
Model Number SK12
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, radiographic imaging indicates the patient has a loose plate.The device was not returned to the manufacturer for evaluation as all tmc hardware currently remains implanted.The device history records were reviewed, and no issues were identified during the manufacture and release of the device that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, the most likely cause cannot be determined based on the available information.However, it is possible the screw(s) were not completely locked during initial placement and/or post-operative activity of the patient led to loosening of the hardware.The instructions for use and surgical technique include statements regarding post-operative care and the proper method for inserting screws into a plate.The company will supplement the mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery, radiographic imaging indicates the patient has a loose plate.All hardware currently remains implanted with no reported plans to remove/revise the hardware.Although there has been no injury reported and this malfunction has not resulted in a revision surgery to date, there have been similar events where this malfunction has resulted in a revision surgery.Therefore, an mdr will be filed to ensure full compliance with 21 cfr part 803.

Brand Name
LAPIPLASTY SYSTEM 1
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key17438740
Report Number3011623994-2023-00190
Device Sequence Number2647700
Product Code HRS
UDI-Device Identifier00853114006006
UDI-Public00853114006006
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2023
Device Model NumberSK12
Device Lot Number36798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale